Partiality I: Embedding relation algebras. Schmidt, G. J. Log. Algebraic Methods Program., 66(2):212-238, 2006.
Partiality I: Embedding relation algebras. [link]Link  Partiality I: Embedding relation algebras. [link]Paper  bibtex   
@article{journals/jlp/Schmidt06,
  added-at = {2020-05-18T00:00:00.000+0200},
  author = {Schmidt, Gunther},
  biburl = {https://www.bibsonomy.org/bibtex/28343011faff7fd34509ee93e76ef296b/dblp},
  ee = {https://doi.org/10.1016/j.jlap.2005.04.002},
  interhash = {6d10ce2e4009d2c79154712cc0e9cf60},
  intrahash = {8343011faff7fd34509ee93e76ef296b},
  journal = {J. Log. Algebraic Methods Program.},
  keywords = {dblp},
  number = 2,
  pages = {212-238},
  timestamp = {2020-05-19T11:46:51.000+0200},
  title = {Partiality I: Embedding relation algebras.},
  url = {http://dblp.uni-trier.de/db/journals/jlp/jlp66.html#Schmidt06},
  volume = 66,
  year = 2006
}
Downloads: 0